Possible allergic reaction to IVM

  • Possible allergic reaction to IVM

    Posted by Christina on May 25, 2024 at 11:19 am EDT

    Hi!

    I’m so grateful for FLCCC, for all the great information you share, thank you!

    I found you at the beginning of the pandemic, and I was so happy to have found people who thought, like myself, differently, from the mainstream media, and that felt trustworthy.
    I managed to find a doctor (in Spain) that with no hesitation agreed to prescribe me IVM.

    I started taking it, I believe in May/June 2020, as a preventive measure. However every time I took it I got a “strange” feeling in my body, like my heart was raising. In the end I decided to do a break with them, but I always had a bottle in my house, and when I got Covid-19 Christmas 2022 I took the prescription, with the higher dosage, as indicated by FLCCC. Unfortunately, I can’t describe exactly how I felt, but it was like my body had a kind of rush (to my heart/body), an overwhelming and a bit scary feeling, and I believe it could have been a reaction to them. Ever since then have I have wanted to ask you about it, since I never heard anyone else mentioning this, (having had a strange reaction to it), but surely I can’t be the only one…?
    Does anyone know what could have happened to me, could it have been a reaction to it?

    I don’t dare to take it now. But I want to make sure I got something (if “they” got another pandemic coming!) that works for me, since I have had 7 pneumonias since 2003, (last ones February 2019 and August 2022; with a diagnostic of having a Pseudomona aeruginosa).

    Can anyone please help me, and hopefully recommend something else for me, instead of IVM?

    Thank you!

    Christina

    Samantha_FLCCC replied 3 weeks, 4 days ago 2 Members · 1 Reply
  • 1 Reply
  • Samantha_FLCCC

    Member
    June 13, 2024 at 5:25 pm EDT

    Dear Christina, Thanks for posting! Everyone will react differently to medication and if you have adverse effects from one you ned to discontinue. There are many medications and supplements that can be helpful all listed on the I-CARE EARLY treatment protocol or I-PREVENT treatment protocol. As well as a link to Telehealth doctors who can prescribe and guide you under the resources tab on the website. You should Always be under the care of a prescribing medical provider when taking any medications.

    https://covid19criticalcare.com/treatment-protocols/

    https://covid19criticalcare.com/get-started/

Log in to reply.